# SDR SWIA201127656

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 21,392 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT AND RIGHT OVERWING MIDDLE EXTERIOR LIGHTS ARE OUT.  (SERVICE)  RELAMPED EXTERIOR LIGHTS.
